Monday, September 23, 2013

Columbus Zoo

Yesterday we headed to the Columbus Zoo with two of our friends. Since it's a 3.5 hour drive from our place we hit the road bright and early {6:30am!!!} and got to the zoo around 10am.

Wednesday, September 4, 2013

DITL | Nanny Edition

My day to day life has changed a lot since I became a full-time nanny last month. I'm working 45+ hours {with a 30min commute each way}, volunteering with my cousins soccer team three days a week, taking a workout class at the local community college, and in crack down mode preparing for the GRE. I've honestly never been this busy- not even in college!

As I've mentioned before day in my life posts are one of my favorite to read and to write. I love looking back and seeing how my days have changed with big life changes. So here we go- how I spend my weekdays!

6:20am- alarm goes off
I'm not a fan of snooze, so I'm usually up as soon as the alarm goes off. Then I lay in bed for roughly 10 minutes checking my social media accounts {email, Twitter, & Instagram}.

6:30am- time to get ready
Get dressed, brush my teeth, throw my hair up, eat a quick breakfast, ect. Once that's done I pack my bags and then spend a couple minutes playing with Duke before leaving for the day.

7:00am- on the road
I have a half hour commute and thankfully traffic isn't too bad in the morning.

7:30am- get to work
As soon as I get there I make the girls breakfast, they finish getting ready, and then if we have time they watch a TV show {usually Clone Wars} and I read a few blogs on my phone.

8:45am- drop the older girls off at school
Then it's just N and I for the rest of the day. We play games, ride bikes, run errands, go the library, eat lunch, have quiet time {which is when I do an hour of GRE studying! It's amazing being able to do it while at work}, and watch a movie.

3:45pm- pick the girls up
Now the day is crazy and hectic again! I make them snack, they do their homework, and then we play until one of their parents get home.

5:30pm- time for me to go home
Some days it's earlier, but I'm typically always off by 5:30. Then I start the 35-40 minute drive back to "my area".

6:10pm- workout class/soccer practice/taking Thomas dinner
Now this varies depending on which day of the week it is. Monday I take Thomas dinner and then have my workout class 7-8, Tues & Thurs I go to soccer practice from 6-7, Wednesday T & I have a dinner date in between his classes, and Friday we have date night.

7:45ish pm- finally home
And this is when I wish I could collapse. I usually eat dinner or if I've already eaten I have a snack and unwind for a couple of minutes. Thankfully I usually don't have to cook because my in-laws save us food from their dinner or Thomas cooks.

8:00pm- take Duke for a walk
It's extremely important to us that Duke goes for at least one walk everyday. On the days that I can't take him my MIL does {IE: Mondays}. We usually walk 20-30 minutes around the neighborhood.

8:30pm- shower time
I'd look a lot more presentable everyday if I could take a shower in the morning, but let's be honest... I love sleeping more. So during the week I take my showers at night.

9:00pm- time to unwind/family time
This is the time when I blog, read, watch TV, or just chat with Thomas. I usually do some GRE vocabulary flashcards before bed as well.

10:30pm- lights out
By now I'm definitely exhausted and just craaaaash! I will say that it is nice that I never have trouble falling asleep!

And that is how I spend my days Monday through Friday. Crazy busy which makes the days fly by! Definitely a huge change from college and the daycare.

What does your day-to-day life look like?